# SDR ASAA2015051211928

- Difficulty date: May 12, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pivot
- Part number: 65C346621
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT LINK AT BS 520, RBL 45 IS CORRODED.  ACFT GROUNDED.  R & R PIVOT LINK IAW SRM 51-40-02-0G-0.
